NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Publications

2012

Zorin E.  2012.  Multiplicity estimate for solutions of extended Ramanujan's system. Journal de Théorie des Nombres de Bordeaux. 24:729.
Gould V, Cornock C.  2012.  Proper restriction semigroups and partial actions. Journal of Pure and Applied Algebra. 4:935-949. Download: Proper_Restriction.pdf (202.44 KB)
Eveson S.  2012.  Some asymptotic properties of the polylaplacian operator. Journal of Mathematical Analysis and Applications. 385(2):828-835.

2011

Gould V, Shaheen L.  2011.  Axiomatisability problems for S-posets. Semigroup Forum. 82:199-228. Download: axsposetspostproofs.pdf (270.34 KB)

Edited 9 May 2013 - 11:38 by hb540

Back to the Top

York Minster Sculpture